Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum: ``A general three-series theorem''


Author: B. M. Brown
Journal: Proc. Amer. Math. Soc. 32 (1972), 634
MSC: Primary 60F05
Original Article: Proc. Amer. Math. Soc. 28 (1971), 573-577.
MathSciNet review: 0296999
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] David Gilat, Some conditions under which two random variables are equal almost surely and a simple proof of a theorem of Chung and Fuchs, Ann. Math. Statist. 42 (1971), 1647–1655. MR 0346898 (49 #11619)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60F05

Retrieve articles in all journals with MSC: 60F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0296999-X
PII: S 0002-9939(1972)0296999-X
Article copyright: © Copyright 1972 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia